# SDR AALA202407233981

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 65,563 hours, 27,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND AFT MEGAPHONE WITH WEAK AND LOW VOICE OUTPUT. REMOVE AND REPLACED AFT MEGAPHONE. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
